Alert archive / Wisconsin / Small Craft Advisories in 2026

Small Craft Advisory 13, NWS Green Bay, WI

February 8, 2026

NWS Green Bay, WI issued this small craft advisory at Feb 8, 2026, 3:42 AM CST. It took effect at Feb 8, 2026, 10:00 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2026, 3:42 AM CST (09:42 UTC)
In effect from
Feb 8, 2026, 10:00 PM CST
Expired
Feb 10, 2026, 6:00 AM CST
In force
32 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

138 
WHUS73 KGRB 080942
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
342 AM CST Sun Feb 8 2026

LMZ541-542-081745-
/O.NEW.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
342 AM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 AM
CST TUESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves
  3 to 6 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...From 10 PM this evening to 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-081745-
/O.NEW.KGRB.SC.Y.0013.260209T0400Z-260210T0300Z/
Two Rivers to Sheboygan WI-
342 AM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 PM
CST MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves
  3 to 6 ft expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...From 10 PM this evening to 9 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
731 
WHUS73 KGRB 081540
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
940 AM CST Sun Feb 8 2026

LMZ541-542-082345-
/O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
940 AM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 3 AM CST TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and 
  waves 3 to 6 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...From 10 PM this evening to 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-082345-
/O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0300Z/
Two Rivers to Sheboygan WI-
940 AM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 PM CST MONDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and
  waves 3 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...From 10 PM this evening to 9 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
734 
WHUS73 KGRB 082131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
331 PM CST Sun Feb 8 2026

LMZ541-542-090545-
/O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
331 PM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 3 AM CST TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and
  waves 3 to 6 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...From 10 PM this evening to 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-090545-
/O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0300Z/
Two Rivers to Sheboygan WI-
331 PM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 PM CST MONDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and
  waves 3 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...From 10 PM this evening to 9 PM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
869 
WHUS73 KGRB 090318
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
918 PM CST Sun Feb 8 2026

LMZ541-542-091130-
/O.EXT.KGRB.SC.Y.0013.260209T0400Z-260210T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
918 PM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and 
  waves 3 to 6 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-091130-
/O.EXT.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/
Two Rivers to Sheboygan WI-
918 PM CST Sun Feb 8 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and 
  waves 3 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
mpc
615 
WHUS73 KGRB 090839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
239 AM CST Mon Feb 9 2026

LMZ541-542-091645-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
239 AM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
  waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-091645-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/
Two Rivers to Sheboygan WI-
239 AM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt and waves
  2 to 5 feet.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
844 
WHUS73 KGRB 091621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1021 AM CST Mon Feb 9 2026

LMZ541-542-100030-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
1021 AM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Southwest winds 10 to 20 kts with gusts up to 25 kts and
  waves 3 to 6 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-100030-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/
Two Rivers to Sheboygan WI-
1021 AM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and 
  waves 2 to 5 feet.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
TSK
635 
WHUS73 KGRB 092105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
305 PM CST Mon Feb 9 2026

LMZ541-542-100515-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
305 PM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Southwest winds 10 to 20 kts with gusts up to 25 kts 
  and waves 3 to 6 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-100515-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/
Two Rivers to Sheboygan WI-
305 PM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and 
  waves 2 to 5 feet.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
TSK
856 
WHUS73 KGRB 100302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
902 PM CST Mon Feb 9 2026

LMZ541-542-101115-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
902 PM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Southwest winds 10 to 20 kts with gusts up to 25 kts 
  and waves 3 to 6 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-100900-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/
Two Rivers to Sheboygan WI-
902 PM CST Mon Feb 9 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...South winds 10 to 20 kts with gusts up to 25 kts and 
  waves 2 to 5 feet.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
933 
WHUS73 KGRB 100901
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
301 AM CST Tue Feb 10 2026

LMZ543-101715-
/O.EXP.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/
/O.NEW.KGRB.SC.Y.0014.260210T1800Z-260211T1300Z/
Two Rivers to Sheboygan WI-
301 AM CST Tue Feb 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...From noon today to 7 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-542-101715-
/O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/
/O.NEW.KGRB.SC.Y.0014.260210T1800Z-260211T1300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
301 AM CST Tue Feb 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM CST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, waves 1 to 4 ft. 
  For the second Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 25 kt and waves 1 to 2 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...For the first Small Craft Advisory, until 6 AM CST 
  early this morning. For the second Small Craft Advisory, from 
  noon today to 7 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 2:43 AM CST, 59 minutes earlier. Its key messages:

  • Greatest potential for impactful wintry precipitation will be later Monday and Monday night across northern Wisconsin with 20 to 30% chances for a glazing of ice/light wintry mix.
  • Temperatures begin to moderate today with above average temperatures favored over the next week.
Area forecast discussion, Feb 8, 2:43 AM CST, 59 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
243 AM CST Sun Feb 8 2026

.KEY MESSAGES...

- Greatest potential for impactful wintry precipitation will be later
  Monday and Monday night across northern Wisconsin with 20 to
  30% chances for a glazing of ice/light wintry mix.

- Temperatures begin to moderate today with above average
  temperatures favored over the next week.

&&

.DISCUSSION...
Issued at 243 AM CST Sun Feb 8 2026

Today-Tuesday:

Despite the widespread radar returns, surface observations indicated
snow only reaching the ground within a narrow NW/SE oriented band of
higher returns early this morning. Any snow will quickly exit early
today. As low-level winds shift southeast behind the surface high, a
few snow showers/flurries may occur along Lake Michigan today, but
impacts look negligible.

As the flow aloft becomes more zonal, a series of shortwave troughs
will progress eastward along the US-Canadian border tonight through
Tuesday. The weaker of the waves moves through tonight. With
the broader synoptic lift only brushing northern Wisconsin, low-
level warm advection will be the primary source of lift with
HREF soundings showing fairly dry mid-levels, so precip chances
are quite low (<25%). The moisture profiles and strengthening
warm nose suggest light snow or a wintry mix should any precip
occur.

A stronger wave will move through the Upper Great Lakes region
Monday night into Tuesday. There is a more coherent signal for
light precip with this wave, especially across northern
Wisconsin. Interquartile (25th-75th) ranges for the 850 mb warm
nose from global ensembles range from 1 to 4C with surface temps
likely within a few degrees of freezing. As a result, a wintry
mix of light rain/freezing rain/sleet snow is on the table, with
a transition to snow in the evening as the warm nose collapses.
NBM/EPS ensembles suggest at least low (10-30%) chances for a
glazing of freezing rain over northern Wisconsin with any snow
likely under an inch. This is a situation where any precip will
be light, but travel may become slick on untreated roads with
even a small amount of freezing rain.

Temps will rebound through early in the week with highs recovering
back into the 30s for much of the area.

Wednesday-Saturday:

High pressure over the Great Lakes will lead to a dry mid-week
period. Another Pacific shortwave trough is forecast to cross the
northern plains towards the Mid/Upper Mississippi Valley by
Thursday/Friday. Overall, NBM and EPS/GEFS/CMCE ensembles suggest
only 20-40% probabilities for light snow with this system at this
time with limited impacts. The progressive zonal pattern will help
keep temps above average through the end of the week.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 949 PM CST Sat Feb 7 2026

Overcast clouds with bases between 5000-10000 ft blanket the
region this evening. Cloud bases are lowering over central WI which
is an area to watch for snow to reach the surface later this
evening.

Confidence remains low that light snow will impact the TAF sites
tonight. Central WI stands to see the highest chance of snow
(30-50%), so will monitor for vsby reductions if light snow
develops.

Winds in the lowest 1 km will veer southeast between 08z-11z. This
onshore flow is expected to pull MVFR ceilings into east-central
Wisconsin, impacting KGRB, KATW, and KMTW. Light snow or flurries
are most likely at KMTW, where a prevailing mention was maintained.

For central and north-central Wisconsin (KAUW, KCWA, KRHI), dry
air will likely delay ceiling drops until midday Sunday. Then MVFR
ceilings are expected to linger through the end of the period.
Confidence is medium on the exact timing of MVFR stratus arrival
late tonight over east-central WI and midday over central WI.

Outlook...MVFR ceilings look possible to impact terminals over
central, north-central, and far northeast WI late Sunday night
into Monday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WI...None.
MARINE...None.

&&

DISCUSSION...JM
AVIATION...MPC
Hazardous weather outlook, Feb 8, 2:40 AM CST, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
240 AM CST Sun Feb 8 2026

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090845-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
240 AM CST Sun Feb 8 2026

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is potential for a light wintry mix across northern
Wisconsin Monday afternoon and night, which could lead to locally
hazardous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ521-522-541>543-090845-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
240 AM CST Sun Feb 8 2026

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 2:18 PM CSTWinter Weather AdvisoryGRBDoor, Florence, Forest, Marinette, Oconto, Oneida and 1 more36 hr

Nearby

Small Craft Advisories in Wisconsin, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.